Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having catarrh, yellowish mucus comes out, not cured from medication. Treatment?

I have been having catarrh since last year November, after several medications , the catarrh refuse to stop permanently, some days ago, it started heavily again, and this time, it was producing some yellowish mucus and it stinks so bad, i sometimes feel the mucus from my mouth too. Please Help me as i m going through a toughtime finding solution to this problem.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi ! Usually the catarrh are viral infections which may resolve of its own with some symptomatic treatment. If your sputum has started smelling bad, most likely you have got a secondary bacterial infection. This needs to be taken care of . You are advised to see your family physician, who may advise you a course of antibiotics along with decongestant medications. You can also try simple steam inhalations at home. Wishing you an early recovery.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor